Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2007, Volume 82, Issue 1, Pages 108–117 (Mi mz3758)  

This article is cited in 6 scientific papers (total in 6 papers)

The Growth of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra

S. M. Ratseev

Ulyanovsk State University

Abstract: It is proved that the exponents of certain varieties of Leibniz algebras with nilpotent commutator subalgebras exist and are integer.

Keywords: Leibniz algebra, growth of a variety, exponent of a variety, Young diagram, colength of a variety, partition of an integer

DOI: https://doi.org/10.4213/mzm3758

Full text: PDF file (437 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2007, 82:1, 96–103

Bibliographic databases:

UDC: 512.572
Received: 28.10.2005

Citation: S. M. Ratseev, “The Growth of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra”, Mat. Zametki, 82:1 (2007), 108–117; Math. Notes, 82:1 (2007), 96–103

Citation in format AMSBIB
\Bibitem{Rat07}
\by S.~M.~Ratseev
\paper The Growth of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra
\jour Mat. Zametki
\yr 2007
\vol 82
\issue 1
\pages 108--117
\mathnet{http://mi.mathnet.ru/mz3758}
\crossref{https://doi.org/10.4213/mzm3758}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2374888}
\elib{https://elibrary.ru/item.asp?id=9518308}
\transl
\jour Math. Notes
\yr 2007
\vol 82
\issue 1
\pages 96--103
\crossref{https://doi.org/10.1134/S0001434607070127}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000249410700012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-58649087601}


Linking options:
  • http://mi.mathnet.ru/eng/mz3758
  • https://doi.org/10.4213/mzm3758
  • http://mi.mathnet.ru/eng/mz/v82/i1/p108

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. M. Ratseev, “Otsenki rosta mnogoobrazii algebr Leibnitsa s nilpotentnym kommutantom”, Vestn. SamGU. Estestvennonauchn. ser., 2010, no. 4(78), 65–72  mathnet
    2. S. M. Ratseev, “Identities in the varieties generated by the algebras of upper triangular matrices”, Siberian Math. J., 52:2 (2011), 329–339  mathnet  crossref  mathscinet  isi
    3. S. M. Ratseev, “Growth in Poisson algebras”, Algebra and Logic, 50:1 (2011), 46–61  mathnet  crossref  mathscinet  zmath  isi  elib
    4. S. M. Ratseev, “Ob assotsiativnykh algebrakh slabogo rosta”, Vestn. SamGU. Estestvennonauchn. ser., 2014, no. 7(118), 70–74  mathnet
    5. S. M. Ratseev, “Complexity Functions of Varieties of Leibniz Algebras with Nilpotent Commutator Subalgebra”, Math. Notes, 98:3 (2015), 525–528  mathnet  crossref  crossref  mathscinet  isi  elib
    6. O. V. Shulezhko, N. P. Panov, “O pochti nilpotentnykh mnogoobraziyakh antikommutativnykh metabelevykh algebr”, PDM, 2017, no. 38, 35–48  mathnet  crossref
  • Математические заметки Mathematical Notes
    Number of views:
    This page:318
    Full text:128
    References:47
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021